# SDR ASAA2019030228486

- Difficulty date: March 2, 2019
- Submitted: April 9, 2019
- Operation: Air carrier
- Aircraft: N481AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44106
- Aircraft time: 14,172 hours, 4,704 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Probe
- Part number: TC29603
- Condition: Out Of Tolerance
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE 2 BITE TEST SHOWED: THE T3 SIGNAL IS OUT OF RANGE. MSG NR: 75-20832. LONG TIME FAULT. DEFERRED PER T/C 78273000. GROUNDED - YES. REPLACED S3 PROBE ON NR 2 ENG REF AMM 77-21-01-400-801-F00, EEC TEST NO FAULTS, OPS NML REF AMM 73-21-00-700-804-F00. S3 TEMP READS 1346.43, AFTER CHANGE READS: S1- 46.80 S2- 27.49 S3- 26.78 S4- 43.48. THIS CLEARS PLT.
